Sur les chances de durée de la race Canaque
Bibliographic Data
| ID | 4617524 |
|---|---|
| Authors | Marius Archambault (corresponding author) |
| Year | 1908 |
| Volume | 9 |
| Issue | 1 |
| Pages | 492-502 |
| Publication date | 1908-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Cahiers du Centre de recherches anthropologiques (JOURNAL) |
| Journal identifiers | ISSN: 1297-7810 • E-ISSN: 1777-5469 |
| Publisher | OpenEdition (PUBLISHER) |
| DOI | 10.3406/bmsap.1908.7070 |
| OpenAlex | W2021535519 |
| Language | FR |
| Citations received | 1 |
Archambault Marius. Sur les chances de durée de la race Canaque. In: Bulletins et Mémoires de la Société d'anthropologie de Paris, V° Série. Tome 9, 1908. pp. 492-502
Geography · Agriculture and Rural Development Research · French Urban and Social Studies
| Citations per year | 0.2 |
|---|---|
| Citation span | 2021 - 2021 (1) |
| Highly cited | No |